# SDR NOCA20111021811

- Difficulty date: October 21, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Failed
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT HAD AN AIR TURNBACK DUE TO LEFT ENGINE BLEED OFF LIGHT ILLUMINATED DURING TAKEOFF ROLL AFTER RESETTING THE ENG BLEED SWITCH THE LIGHT EXTINGUISHED LIGHT RE-APPEARED MULTIPLE TIMES THROUGH THE FLIGHT BOTH ENGINE DUCT PRESSURES WERE EVENLY MATCHED BUT FLUCTATED BY AS MUCH 20-30 PSI.  PERFORMED FIM 36-10-00,  FOUND BAD PRSOV.  REMOVED AND REPLACED PRSOV PER MM 36-11-09 LEAK CHECK AND OPS CHECKED IAW 36-11-00, NO DEFECTS NOTED.
